# SDR 2004UALA00029

- Difficulty date: January 12, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 37,553 hours, 13,797 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT SIDE OF FUSELAGE, MEASURES .125 INCH DEEP BY 3 INCH WIDE, LOCATED AT BS 610 BETWEEN STR 15L-16L JUST BELOW WL 208.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
